# SDR AC2A077548

- Difficulty date: January 7, 2002
- Submitted: January 8, 2002
- Operation: General aviation
- Aircraft: N71319
- Make and model: Bell 206B-3
- Aircraft serial: 4112
- Aircraft time: 8,280 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Sleeve
- Part number: 206010733003
- Condition: Worn
- Location: Tail Rotor Blade
- Part time: 788 hours
- Component: T/R Blades, 206016201131
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLEEVES WERE WORN IN TAIL ROTOR ASSY. REPLACED WITH NEW SLEEVES.
